MAUDE Adverse Event Report: MATERIALISE NV ZIMMERBIOMET; ZB MRI TKA ZIMMER PIN GUIDE AND BONE MODEL KIT

MATERIALISE NV ZIMMERBIOMET; ZB MRI TKA ZIMMER PIN GUIDE AND BONE MODEL KIT
Model Number KNM-ZB03-00-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the investigation, all possible related steps were investigated.No potential internal root causes were found, device met specifications.
 
Event or Problem Description
Distal femoral resections were bigger than planned.The surgery was prolonged for 100 min to redo bone cuts, plan reevaluation and knee balancing.

Brand Name
ZIMMERBIOMET
Common Device Name
ZB MRI TKA ZIMMER PIN GUIDE AND BONE MODEL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
MDR Report Key12711377
Report Number3003998208-2021-00013
Device Sequence Number6166835
Product Code JWH
UDI-Device Identifier05420060310034
UDI-Public05420060310034
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Model NumberKNM-ZB03-00-01
Device Catalogue NumberKNM-ZB03-00-01
Device Lot NumberZB21MOJLEF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR